MathSciNet Relay Station
MathSciNet bibliographic data
MR1982751 (2004e:81033) 81Q05 (34A45)
Ramos, J. I. Linearization methods in classical and quantum mechanics. Comput. Phys. Comm. 153 (2003), no. 2, 199–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement